American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13C15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 52 found      Go to page: 1 2

[1] Dorin Popescu. Depth of factors of square free monomial ideals. Proc. Amer. Math. Soc. 142 (2014) 1965-1972.
Abstract, references, and article information   
View Article: PDF

[2] Duong Quoc Viet, Le Van Dinh and Truong Thi Hong Thanh. A note on joint reductions and mixed multiplicities. Proc. Amer. Math. Soc. 142 (2014) 1861-1873.
Abstract, references, and article information   
View Article: PDF

[3] M. R. Pournaki, S. A. Seyed Fakhari and S. Yassemi. Stanley depth of powers of the edge ideal of a forest. Proc. Amer. Math. Soc. 141 (2013) 3327-3336.
Abstract, references, and article information   
View Article: PDF

[4] Kristen A. Beck and Micah J. Leamer. Asymptotic behavior of dimensions of syzygies. Proc. Amer. Math. Soc. 141 (2013) 2245-2252.
Abstract, references, and article information   
View Article: PDF

[5] Dorin Popescu. Graph and depth of a monomial squarefree ideal. Proc. Amer. Math. Soc. 140 (2012) 3813-3822.
Abstract, references, and article information   
View Article: PDF

[6] Futoshi Hayasaka. Asymptotic periodicity of grade associated to multigraded modules. Proc. Amer. Math. Soc. 140 (2012) 2279-2284.
Abstract, references, and article information   
View Article: PDF

[7] Jürgen Herzog, Dorin Popescu and Marius Vladoiu. Stanley depth and size of a monomial ideal. Proc. Amer. Math. Soc. 140 (2012) 493-504. MR 2846317.
Abstract, references, and article information   
View Article: PDF

[8] Hara Charalambous. Topological constructions for multigraded squarefree modules. Proc. Amer. Math. Soc. 139 (2011) 2383-2397. MR 2784803.
Abstract, references, and article information   
View Article: PDF

[9] Satoshi Murai and Takayuki Hibi. The depth of an ideal with a given Hilbert function. Proc. Amer. Math. Soc. 136 (2008) 1533-1538. MR 2373580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Takesi Kawasaki. On Faltings' annihilator theorem. Proc. Amer. Math. Soc. 136 (2008) 1205-1211. MR 2367094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Giulio Caviglia and Manoj Kummini. Some Ideals with Large Projective Dimension. Proc. Amer. Math. Soc. 136 (2008) 505-509. MR 2358490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Aron Simis. The depth of the Jacobian ring of a homogeneous polynomial in three variables. Proc. Amer. Math. Soc. 134 (2006) 1591-1598. MR 2204268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Neil M. Epstein. Phantom depth and flat base change. Proc. Amer. Math. Soc. 134 (2006) 313-321. MR 2175997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] V. Erdogdu. Coprime packedness and set theoretic complete intersections of ideals in polynomial rings. Proc. Amer. Math. Soc. 132 (2004) 3467-3471. MR 2084066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. Fontana and S. Kabbaj. Essential domains and two conjectures in dimension theory. Proc. Amer. Math. Soc. 132 (2004) 2529-2535. MR 2054776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] K. Khashyarmanesh and Sh. Salarian. Faltings' theorem for the annihilation of local cohomology modules over a Gorenstein ring. Proc. Amer. Math. Soc. 132 (2004) 2215-2220. MR 2052396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Rencai Lü and Zhongming Tang. The f-depth of an ideal on a module. Proc. Amer. Math. Soc. 130 (2002) 1905-1912. MR 1896021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] David Eisenbud, Craig Huneke and Bernd Ulrich. A simple proof of some generalized principal ideal theorems. Proc. Amer. Math. Soc. 129 (2001) 2535-2540. MR 1838374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Srikanth Iyengar. Free summands of conormal modules and central elements in homotopy Lie algebras of local rings. Proc. Amer. Math. Soc. 129 (2001) 1563-1572. MR 1707520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Fred Richman. The regular element property. Proc. Amer. Math. Soc. 126 (1998) 2123-2129. MR 1443853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Robert Gilmer and William Heinzer. Every local ring is dominated by a one-dimensional local ring. Proc. Amer. Math. Soc. 125 (1997) 2513-2520. MR 1389520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Sankar P. Dutta and Paul C. Roberts. A characterization of systems of parameters. Proc. Amer. Math. Soc. 124 (1996) 671-675. MR 1283547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Thomas Marley. Finitely graded local cohomology and the depths of graded algebras . Proc. Amer. Math. Soc. 123 (1995) 3601-3607. MR 1283558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Anna Guerrieri. On the depth of the associated graded ring . Proc. Amer. Math. Soc. 123 (1995) 11-20. MR 1211580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Santiago Zarzuela. On the depth of blowup algebras of ideals with analytic deviation one . Proc. Amer. Math. Soc. 123 (1995) 3639-3647. MR 1286012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] D. Katz. Generating ideals up to projective equivalence . Proc. Amer. Math. Soc. 120 (1994) 79-83. MR 1176070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. C. Cowsik. A short note on the Schur-Jacobson theorem . Proc. Amer. Math. Soc. 118 (1993) 675-676. MR 1139475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Yi Cai Zhao. A note on coherent rings of dimension two . Proc. Amer. Math. Soc. 115 (1992) 935-937. MR 1086586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Robert Gilmer and William Heinzer. Zero-dimensionality in commutative rings . Proc. Amer. Math. Soc. 115 (1992) 881-893. MR 1095223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Winfried Bruns. The Evans-Griffith syzygy theorem and Bass numbers . Proc. Amer. Math. Soc. 115 (1992) 939-946. MR 1088439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 52 found      Go to page: 1 2